# SDR ASAA2019020328014

- Difficulty date: February 3, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,538 hours, 11,661 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A64041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CONT CAB ZONE TEMP ILLUMINATED. LIGHT RESET WITH MASTER CAUTION. GROUNDED - YES. PERFORMED BITE OF BOTH PACK TEMP CONTROLLERS PER FIM 21-62 TASK 801 AND NO FAULTS FOUND. REMOVED 3 EA CABIN TEMP SENSOR FILTERS PER AMM 21-61-06. FOUND FILTHY. PERFORMED CLEANING OF 3 EA CABIN TEMP SENSOR FILTERS PER AMM 26-61-06-100-801. INSTALLED 3 EA CABIN TEMP SENSOR FILTERS PER AMM 21-61-06. OPS TEST OF CABIN TEMP CONTROL AND INDICATION PER AMM 21-61-00-700-807 GOOD. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21-61-00-700-806 GOOD.
